Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Sore nipples, nausea, vomiting, delayed periods, pink spotting. Pregnancy chances?

hi . i am 13 days late for my menstrual cycle period . no cramps aside from a slight twinge 3 days ago that lasted for a few seconds . last night i had a light pink spotting when i wiped , but that is all . tender breasts constantly and occasional sore nipples . nausea and some vomiting but that s it . i have taken 1 hpt 3 days ago [ day 10 of late period ] , but had a negative result . could i be pregnant , or is there any other cause aside from stress [ which i am not ] ?
Asked On : Sat, 26 May 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query.
There are many causes of delayed period like pregnancy ,stress, anxiety, Hypothyroidism.
However your symptoms are indicating towards pregnancy.
Get your repeat urine or blood beta HCG test done to confirm pregnancy.
I hope your query has been answered.
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor